MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012624-19
Medical Device Problem Codes Patient-Device Incompatibility (2682); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation as the stent remains implanted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no indication of a lot specific product quality issue.Based on the information provided, the reported difficulties appear to be related to circumstances of the procedure.It is likely that the omnilink elite stent could not be fully expanded due to the anatomy, thus preventing the non-abbott catheter from being able to advance through the stent.Additionally, if the omnilink elite stent was not fully apposed to the vessel wall, it is likely that the guide wire became trapped within the stent resulting in difficulty removing and unraveling of the guide wire tip coils.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a stenosed left pulmonary artery.An 8.0x19mm omnilink elite stent was inflated at 14 atmospheres and deployed in the lesion.Then a non-abbott catheter was advanced over the stiff guide wire in order to measure pressure difference of the distal part of the deployed stent; however, the catheter did not advance through the omnilink stent.Therefore, the non-abbott catheter was replaced with another non-abbott catheter; however, that catheter did not advance either.An attempt was made to remove the stiff guide wire; however, the stiff guide wire could not be removed and became unraveled.On the same day, surgical treatment was performed to remove the guide wire.Per the physician, it is possible the omnilink elite stent could not be fully expanded due to the anatomy and the guide wire became trapped in the stent.There was no additional information provided.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9831940
Report Number2024168-2020-02422
Device Sequence Number727667
Product Code NIO
UDI-Device Identifier08717648179280
UDI-Public08717648179280
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number1012624-19
Device Catalogue Number1012624-19
Device Lot Number8121141
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1